On the Cauchy transform vanishing outside a compact

Tom 68 / 2020

Genadi Levin Bulletin Polish Acad. Sci. Math. 68 (2020), 21-40 MSC: Primary 30E10; Secondary 37F50. DOI: 10.4064/ba191214-7-5 Opublikowany online: 15 June 2020

Streszczenie

Motivated by a problem in holomorphic dynamics, we present a certain generalization of the celebrated F. and M. Riesz theorem.

Autorzy

  • Genadi LevinInstitute of Mathematics
    Hebrew University of Jerusalem
    Givat Ram, Jerusalem, Israel
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek